English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Application of stochastic wave approach to the problem of backscattering from the surfaces of airless cosmic bodies

MPS-Authors
/persons/resource/persons104064

Mall,  U.
MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society;
Department Planets and Comets, Max Planck Institute for Solar System Research, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Borisov, N., & Mall, U. (2010). Application of stochastic wave approach to the problem of backscattering from the surfaces of airless cosmic bodies. Planetary and Space Science, 58(14-15), 1932-1944. doi:10.1016/j.pss.2010.09.011.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0015-0757-4
Abstract
There is no abstract available